Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Androgel armpit bumps
Mar 23, 2007

Due to recent loss of muscle mass, my physician has started me on Androgel. I recently noticed a small pink bump in my armpit. The bump is uncomfortable but not painful. Is this a co-incidence or could the bump be a result of the increased testosterone?

Response from Dr. Henry

Increased testosterone levels can aggravate/induce acne or some other skin conditions (like boils) in some patients. Skin lesions in the armpit area are fairly common and can be due to a wide range of conditions so linkage to the androgel can be tough to proof. The vast majority of patients on testosterone replacement don't develop that problem but some will have an increase in skin oil/acne and other similar conditions. KH



Previous
Reply to diarrhea in am
Next
Very Slow T-Cell Climb?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement